Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 752831, 5 pages
http://dx.doi.org/10.1155/2014/752831
Research Article

Further Results on Dynamic Additive Hazard Rate Model

1School of Mathematics and Physics, Lanzhou Jiaotong University, P.O. Box 405, Anning West Road, Anning District, Lanzhou, Gansu 730070, China
2Department of Applied Mathematics, College of Basic Science and Information Engineering, Yunnan Agricultural University, Kunming, Yunnan 650201, China

Received 15 April 2014; Revised 22 June 2014; Accepted 7 July 2014; Published 21 July 2014

Academic Editor: Wuquan Li

Copyright © 2014 Zhengcheng Zhang and Limin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengcheng Zhang and Limin Zhang, “Further Results on Dynamic Additive Hazard Rate Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 752831, 5 pages, 2014. https://doi.org/10.1155/2014/752831.